Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 159405, 10 pages
http://dx.doi.org/10.1155/2011/159405
Research Article

A New Class of Meromorphically Analytic Functions with Applications to the Generalized Hypergeometric Functions

1Faculty of Management, Multimedia University, Cyberjaya, 63100 Selangor, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia

Received 27 March 2011; Accepted 7 July 2011

Academic Editor: Yoshikazu Giga

Copyright © 2011 Firas Ghanim and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Firas Ghanim, and Maslina Darus, “Some Properties On A Certain Class Of Meromorphic Functions Related To Cho–Kwon–Srivastava Operator,” Asian-European Journal of Mathematics, vol. 05, no. 04, pp. 1250052, 2012. View at Publisher · View at Google Scholar
  • F. Ghanim, and M. Darus, “On a Class of Meromorphic Functions Related to Cho-Kwon-Srivastava Operator,” ISRN Applied Mathematics, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • M. Darus, “New Result of Analytic Functions Related to Hurwitz Zeta Function,” Scientific World Journal, 2013. View at Publisher · View at Google Scholar
  • F. Ghanim, “A Study of a Certain Subclass of Hurwitz-Lerch-Zeta Function Related to a Linear Operator,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • F. Ghanim, and M. Darus, “A Study of Cho-Kwon-Srivastava Operator with Applications to Generalized Hypergeometric Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Ghanim, and Hishyar Kh. Abdullah, “Study of meromorphic functions defined by the convolution of linear operator,” International Journal of Pure and Applied Mathematics, vol. 90, no. 3, pp. 357–370, 2014. View at Publisher · View at Google Scholar
  • Ghanim, “Inclusion properties for classes of analytic meromorphic functions related to zeta function,” Applied Mathematical Sciences, no. 89-92, pp. 4511–4520, 2014. View at Publisher · View at Google Scholar
  • Khalid Challab, Maslina Darus, and Firas Ghanim, “On a certain subclass of meromorphic functions defined by a new linear differential operator,” Journal of Mathematical and Fundamental Sciences, vol. 49, no. 3, pp. 269–282, 2017. View at Publisher · View at Google Scholar